Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Closed extensions of the Laplace operator determined by a general class of boundary conditions, for unbounded regions

Robert S. Freeman

Vol. 12 (1962), No. 1, 121–135
Mathematical Subject Classification
Primary: 31.20
Milestones
Received: 20 February 1961
Published: 1 March 1962
Authors
Robert S. Freeman